American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Xianghong Chen. A Fourier restriction theorem based on convolution powers. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] D. J. Daley and E. Porcu. Dimension walks and Schoenberg spectral measures. Proc. Amer. Math. Soc. 142 (2014) 1813-1824.
Abstract, references, and article information   
View Article: PDF

[3] William Beckner. Multilinear embedding -- convolution estimates on smooth submanifolds. Proc. Amer. Math. Soc. 142 (2014) 1217-1228.
Abstract, references, and article information   
View Article: PDF

[4] Michael Christ and René Quilodrán. Gaussians rarely extremize adjoint Fourier restriction inequalities for paraboloids. Proc. Amer. Math. Soc. 142 (2014) 887-896.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Blasi Babot. Heisenberg uniqueness pairs in the plane. Three parallel lines. Proc. Amer. Math. Soc. 141 (2013) 3899-3904.
Abstract, references, and article information   
View Article: PDF

[6] Allison Lewko and Mark Lewko. Endpoint restriction estimates for the paraboloid over finite fields. Proc. Amer. Math. Soc. 140 (2012) 2013-2028.
Abstract, references, and article information   
View Article: PDF

[7] Daniel M. Oberlin. A uniform Fourier restriction theorem for surfaces in $\mathbb{R}^{d}$. Proc. Amer. Math. Soc. 140 (2012) 263-265. MR 2833538.
Abstract, references, and article information   
View Article: PDF

[8] Heping Liu and Yingzhan Wang. A restriction theorem for the H-type groups. Proc. Amer. Math. Soc. 139 (2011) 2713-2720. MR 2801610.
Abstract, references, and article information   
View Article: PDF

[9] Philip T. Gressman. On multilinear determinant functionals. Proc. Amer. Math. Soc. 139 (2011) 2473-2484. MR 2784813.
Abstract, references, and article information   
View Article: PDF

[10] E. K. Narayanan and P. K. Ratnakumar. Benedicks' theorem for the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010) 2135-2140. MR 2596052.
Abstract, references, and article information   
View Article: PDF

[11] Daniel M. Oberlin. A uniform estimate for Fourier restriction to simple curves. Proc. Amer. Math. Soc. 137 (2009) 4227-4242. MR 2538584.
Abstract, references, and article information   
View Article: PDF

[12] Ákos Magyar. On Fourier restriction and the Newton polygon. Proc. Amer. Math. Soc. 137 (2009) 615-625. MR 2448583.
Abstract, references, and article information   
View Article: PDF

[13] Shuanglin Shao. A note on the cone restriction conjecture in the cylindrically symmetric case. Proc. Amer. Math. Soc. 137 (2009) 135-143. MR 2439434.
Abstract, references, and article information   
View Article: PDF

[14] Andrzej Makagon and Agnieszka Wylomanska. On the support of the spectral measure of a harmonizable sequence. Proc. Amer. Math. Soc. 136 (2008) 2609-2613. MR 2390533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] William Beckner. Pitt's inequality with sharp convolution estimates. Proc. Amer. Math. Soc. 136 (2008) 1871-1885. MR 2373619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Z. Adwan and G. Hoepfner. On the $C^{\infty }$ wave-front set of traces of CR functions on maximally real submanifolds. Proc. Amer. Math. Soc. 136 (2008) 999-1008. MR 2361874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Daniel M. Oberlin. Convolution and restriction estimates for measures on curves in $\mathbb R^2$. Proc. Amer. Math. Soc. 136 (2008) 213-217. MR 2350406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Bassam Shayya. An affine restriction estimate in $\mathbb{R}^3$. Proc. Amer. Math. Soc. 135 (2007) 1107-1113. MR 2262912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Leonardo Colzani, Christopher Meaney and Elena Prestini. Almost everywhere convergence of inverse Fourier transforms. Proc. Amer. Math. Soc. 134 (2006) 1651-1660. MR 2204276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] S. Hofmann and A. Iosevich. Circular averages and Falconer/Erdös distance conjecture in the plane for random metrics. Proc. Amer. Math. Soc. 133 (2005) 133-143. MR 2085162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jong-Guk Bak and Sanghyuk Lee. Estimates for an oscillatory integral operator related to restriction to space curves. Proc. Amer. Math. Soc. 132 (2004) 1393-1401. MR 2053345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Daniel M. Oberlin. A uniform Fourier restriction theorem for surfaces in $\mathbb{R}^{3}$. Proc. Amer. Math. Soc. 132 (2004) 1195-1199. MR 2045437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bassam Shayya. Adjoint restriction estimates and scaling on spheres. Proc. Amer. Math. Soc. 132 (2004) 1517-1524. MR 2053360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Kathryn E. Hare and Maria Roginskaya. The energy of signed measures. Proc. Amer. Math. Soc. 132 (2004) 397-406. MR 2022362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mihail N. Kolountzakis and Szilárd Gy. Révész. On a problem of Turán about positive definite functions. Proc. Amer. Math. Soc. 131 (2003) 3423-3430. MR 1990631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jonathan M. Bennett and Ana Vargas. Randomised circular means of Fourier transforms of measures. Proc. Amer. Math. Soc. 131 (2003) 117-127. MR 1929031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tian-You Hu, Ka-Sing Lau and Xiang-Yang Wang. On the absolute continuity of a class of invariant measures. Proc. Amer. Math. Soc. 130 (2002) 759-767. MR 1866031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Daniel M. Oberlin. Fourier restriction for affine arclength measures in the plane. Proc. Amer. Math. Soc. 129 (2001) 3303-3305. MR 1845006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tilmann Gneiting. Criteria of Pólya type for radial positive definite functions. Proc. Amer. Math. Soc. 129 (2001) 2309-2318. MR 1823914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Fulvio Ricci and Giancarlo Travaglini. Convex curves, Radon transforms and convolution operators defined by singular measures. Proc. Amer. Math. Soc. 129 (2001) 1739-1744. MR 1814105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2